advertisement
Question
Posted by: Kez | 2007/04/20

What contraception to use?

My body seems to be very sensitive to any kind of hormone. Therefore i had a mirena inserted, this October will be 2 years. I am now going to take it out. I bled for the first year, now i am experiencing heavy discharge and i think my body is trying to expel the device. I have to wear a tampax everyday now. My gynae said it could be from the scar tissue i have from my previous gynae who inserted the mirena and now he wants to laser off my layer of my cervix, and i am NOT going to do that. I do believe that my body is trying to expel the 'foreign body'. I just dont know which pill would be best for me(i also have vericous veins). I am 30 years old. I tried triphasil years ago, and had syptoms of being pregnant, nordet made me retain water, yasmine made me nauseous 24 hours a day, until i stopped taking it. I did take Mercilon and seemed to be fine. Is this suitable for me? or what about Diane-35? I would really appreciate your suggestions. thanks Kez

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had no side effects from Mercilon, then try it again.
I am sure that your doctor has a reason for lasering the cervix. Perhaps you have an erosion. Check on this before you decide not to have treatment. It could be important.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: niri | 2007/04/22

hi there!
i have been on melodene for 3 years now and just seem to be fine. my gynae recommended it to me. i think diane is a very strong pill and suggest u talk to ur gynae about it.

Reply to niri

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement